As with any good thing in life, there are drawbacks and negatives. When it comes to taking nootropics, you’ll find that the biggest drawback is the potential for side effects. Many experimental drugs have potentially dangerous long term side effects that can cause all types of problems. In situations like this, it is better to avoid the experimental drugs than to get poor long term health!
However, the natural options are usually more free from this type of problem. If you are looking for a good product to improve cognitive abilities with a low risk of side effects, bacopa monnieri is probably a good option. Nonetheless, bacopa monnieri nausea is something that you might experience if you do not have the right parameters in place to protect yourself. In this article, we’ll provide a bit of feedback to make your experience a little better.
What Causes Bacopa Monnieri Nausea?
There are few theories about what causes the nausea that stems from bacopa monnieri. According to expert website Examine.com, these and other related symptoms (such as cramping, bloating, and diarrhea) can all be related to taking the nootropic on an empty stomach. Therefore, if you are going to start taking bacopa and want to avoid nausea or any related gastrointestinal issues, it is best to take bacopa monnieri with some food.
Better than just taking bacopa with any food is taking it with a fat source. Because bacopa is fat soluble, it is going to be absorbed a lot better and have a much better effect on your body. This is knocking out two birds with one stone because you improve the absorption and general enhancement through your body while at the same time you will be able to prevent many side effects of bacopa monnieri.
Preventative Measures for Bacopa Side Effects
Some of the preventative measures that have proved valuable for people in the nootropic community is to take bacopa with plenty of fat so that there is full absorption. Beyond that, it is important to get the adequate dosage but not too high of a dosage for your starting use. You’ll find that 300 mg of 55% bacoside content will give you a great starting point. If you find some gastrointestinal problems with this dosage, just move it down to a less intense dose range.
You can easily change your dosage so that it doesn’t make you sick, but this is not the only factor that is creating the problem. Some people are simply unique and there are many issues that you need to consider regarding this uniqueness so you don’t end up sick or worse. With bacopa you have very little chance of something happening, but starting with a low dose of any nootropic is good practice so your body can get a feel for it and see what it likes and doesn’t like.
At the end of the day, bacopa is probably one of the safest to use and bacopa monnieri nausea can usually be avoided with the above mentioned options.